MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 14F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 14F; VASCULAR CLOSURE DEVICE
Catalog Number 2156
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "continued bleeding from site post procedure.Angiogram revealed no extravasation.8.0x40mm peripheral balloon inflated across access site and proximal(illiac), with no effect on the bleeding.Physician believes that manta likely deployed correctly, and that the bleeding was possibly from incidental venous damage instead." additional information: "operating interventional cardiologist stated that: the artery was intact, and the manta device was positioned correctly in the vessel.The ic reported that the bleeding was venous which could have occurred during initial access.The manta device was never explanted and the surgical cutdown was to repair the femoral vein.The ic reported that the manta deployment was not contributory to damaged vessel that resulted in the surgical cut down.After the surgical procedure, it was reported that the patient is doing well, and no health consequences occurred from this event.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "continued bleeding from site post procedure.Angiogram revealed no extravasation.8.0 x 40mm peripheral balloon inflated across access site and proximal(illiac), with no effect on the bleeding.Physician believes that manta likely deployed correctly, and that the bleeding was possibly from incidental venous damage instead." additional information: "operating interventional cardiologist stated that: the artery was intact, and the manta device was positioned correctly in the vessel.The ic reported that the bleeding was venous which could have occurred during initial access.The manta device was never explanted and the surgical cutdown was to repair the femoral vein.The ic reported that the manta deployment was not contributory to damaged vessel that resulted in the surgical cut down.After the surgical procedure, it was reported that the patient is doing well, and no health consequences occurred from this event.".

Brand Name
MANTA 14F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23714178
Report Number3010252479-2025-00117
Device Sequence Number8910392
Product Code MGB
UDI-Device Identifier10841156111359
UDI-Public(01)10841156111359(11)240925(17)260325(10)73J2400926(21)
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2026
Device Catalogue Number2156
Device Lot Number73J2400926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown